# SDR 2012FA0000553

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: General aviation
- Aircraft: N8308Y
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118039
- Aircraft time: 9,114 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 3674214
- Condition: Corroded
- Location: Mklg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, PILOT NOTED A FLICKERING RT MLG LIGHT.  RECEIVED VISUAL REPORT OF HIS LANDING GEAR CONDITION FROM PILOTS ABOARD GROUND AND AIRBORNE AIRCRAFT, WHO INDICATED HIS LANDING GEAR WAS DOWN.  DURING THE LANDING ROLLOUT, THE RT MLG COLLAPSED. INSPECTION OF LANDING GEAR MECHANICAL COMPONENTS REVEALED CORROSION AND LACK OF LUBRICATION.  INSPECTION OF RT GEAR DOWN LIMIT SWITCH REVEALED IT WAS RIGGED TO FULL UP POSITION, POSSIBLY MAKING CONTACT WITH RT DOWNLOCK HOOK PREMATURELY.
